MAUDE Adverse Event Report: INION OY INION INSTRUMENT; ORTHOPAEDIC SCREWDRIVER, REUSABLE

INION OY INION INSTRUMENT; ORTHOPAEDIC SCREWDRIVER, REUSABLE
Model Number 1
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the instrument batch manufacturing records confirmed that the product batch is in specification.According to long-term pms data of inion cps and cps baby, a complication-to-operation ratio presented for the related risks below is: inion cps instrument fitting /implant picking problems is 0.02 % inion cps baby instrument fitting /implant picking problems is 0.03 % the investigation conclusions could not be established.Inion requested the initial reporter to send the screwdriver shafts used in the operation to inion, in order to inspect the devices in question.Additional information related to the infection was also requested in order to determine whether the infection was inion device-related.However, response was not received.The investigation will be continued in case inion receives the requested additional information.
 
Event or Problem Description
During a surgical procedure with inion cps and cps baby implants, there was a delay in the initial operation due to screw picking and insertion problems with the inion screwdriver.Additionally, the patient has suffered from postoperative infection and has got antibiotic treatment.A reoperation is planned to remove inion implants and replace them with titanium implants.

Brand Name
INION INSTRUMENT
Common Device Name
ORTHOPAEDIC SCREWDRIVER, REUSABLE
Manufacturer (Section D)
INION OY
lääkärinkatu 2
tampere, 33520
FI  33520
Manufacturer (Section G)
INION OY
lääkärinkatu 2
tampere, 33520
FI   33520
Manufacturer Contact
kati marttinen
lääkärinkatu 2
tampere, 33520
FI   33520
MDR Report Key24751932
Report Number3003407235-2026-00008
Device Sequence Number18731983
Product Code JEY
UDI-Device IdentifierM224INS902910
UDI-PublicM224INS902910
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K010351
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberINS-9029
Device Lot Number250060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INION CPS PLATE, REFERENCE UNKNOWN.; INION CPS: SCR-1224, 2.0 X 5 MM SCREW + EMGY.; INION CPS: SCR-1225, 2.0 X 7 MM SCREW + EMGY.; INION CPS: SCR-1284, 2.0 X 9 MM SCREW, 2 PACK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale